Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

I have problem of pre cum, there is white transparent fluid comes out,please suggest some medication?

hi I am from mys aged 25yrs. I have problem of pre cum. when ever it gets erect, automatically white transparent fluid comes out which ejaculation faster. Please suggest some medication. hi I am from mys. I have problem of pre-cum. when ever it gets erect, automatically white transparent fluid comes out, which makes ejaculation faster. Please suggest some medication. it makes uneasy to have oral sex .
Asked On : Thu, 26 May 2011
Answers:  2 Views:  508
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
wellcome to health care your problem is of precum.Aneway dont worry,when evr you have achieved full erection and you feel the its abt to get ejaculated then just divert your mind towards somthing other than sex,make slower motions.try to hold your prineal muscles.during perineal exercises will help you a lot in these.
Answered: Sat, 2 Jul 2011
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     discharge of precum after sexual arousal is a common & normal.For your problem early ejaculation do regular perineal muscles exercise along with aerobics & anal squeezing exercises
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor